# SDR DL76L020677

- Difficulty date: June 17, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 29,340 hours, 4,629 cycles
- Engine: Pwa PW4060
- Engine time: 23,036 hours, 3,612 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Boss
- Part number: PW40603
- Part serial: 727621
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 23,036 hours, 3,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO IGNITOR BOSS THREAD DAMAGE.  HANGER MACHINE SHOP FORCIBLY REMOVED BOSS FOUND MAJOR THREAD DAMAGE ON BOTH THE BOSS AND THE ENG CASE.  REMOVED AND REPLACED NR 2 ENG ON R/C DECK.
